# SDR 01FDEA00147

- Difficulty date: February 20, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 3 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN SEL FLAPS 5 AMBER LIGHT ON FRONT PNL REMAIN ILLUM.  NR 3 LEAD EDGE FLAP ON POS IND SHOW NOT DEPLOYED.  REMOVED AND REPLACED NR 3 LEAD EDGE FLAP SWITCH PER MM 27-82-011-4, GOOD PER MM 27-81-000-5.
